数学季刊 ›› 2010, Vol. 25 ›› Issue (1): 118-123.

• • 上一篇    下一篇

多元极值分布的偏序关系及其极值

  

  1. Department of Mathematics and Information Science, Tangshan Normal College
  • 收稿日期:2007-05-22 出版日期:2010-03-30 发布日期:2023-06-13
  • 作者简介:DONG Yong-quan(1964- ), male, native of Qinhuangdao, Hebei, an associate professor of Tangshan Normal College, engages in probability and mathematical modelling; XU Fu-xia(1966- ), female, native of Handan, Hebei, a professor of Tangshan Normal College, engages in probability and finance math.
  • 基金资助:

Partial Order and Extremes of Multivariate Extreme Value Distributions 

  1. Department of Mathematics and Information Science, Tangshan Normal College

  • Received:2007-05-22 Online:2010-03-30 Published:2023-06-13
  • About author:DONG Yong-quan(1964- ), male, native of Qinhuangdao, Hebei, an associate professor of Tangshan Normal College, engages in probability and mathematical modelling; XU Fu-xia(1966- ), female, native of Handan, Hebei, a professor of Tangshan Normal College, engages in probability and finance math.

摘要: This paper studies the dependence order among multivariate extreme value distributions with a fixed marginal distribution. Making use of copulas to prove that the set organized by multivariate extreme value distributions and the dependence order defined in it is a partial order set. Finally, the maximum and minimum values of the set is discussed.

关键词: copulas, multivariate extreme value, dependence order, positively dependent;
Frechet-Hoeffding upper bound

Abstract: This paper studies the dependence order among multivariate extreme value distributions with a fixed marginal distribution. Making use of copulas to prove that the set organized by multivariate extreme value distributions and the dependence order defined in it is a partial order set. Finally, the maximum and minimum values of the set is discussed.

Key words: copulas, multivariate extreme value, dependence order, positively dependent;
Frechet-Hoeffding upper bound

中图分类号: